# SDR SWIA201334488

- Difficulty date: August 24, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 25,110 hours, 20,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LOWER DOOR SILL STRAP CORRODED.  C-CHECK REPAIRED IAW STS.
